# SDR UPS06848446

- Difficulty date: October 13, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822U503
- Condition: Corroded
- Location: Fs 280 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L35L AT STA 280-300 HAS CORROSION.  FOUND CORROSION TO BE OUT OF LIMITS AT L35L FS 280-300 IAW SRM 53-02-00 FIG 0001F.  REMOVED AND REPLACED BATHTUB FITTING, AND LONGERON SPLICE AT FS 280-300 L34L-L36L IAW SRM 53-02-02-0 FIG 010 AND DWG 9754913.
